MathSciNet Relay Station
MathSciNet bibliographic data
MR1936091 (2004g:28021) 28E05 (03H05)
Berger, Josef; Osswald, Horst; Sun, Yeneng; Wu, Jiang-Lun On nonstandard product measure spaces. Illinois J. Math. 46 (2002), no. 1, 319–330.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement